# SDR VNAA0512008

- Difficulty date: December 7, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,422 hours, 4,393 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN FLAPS WERE SELECTED FROM 20 TO 30 DEGREES THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  ALL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
